MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND SCREW LOCK D4.5X42MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY IRELAND - 9616671 DXTEND SCREW LOCK D4.5X42MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130790042
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that during a reverse shoulder arthroplasty surgical procedure, it was observed that the screw threads peeled and could not lock.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: could not lock&thread peeled.It was reported that during the surgery, noted the screw threads peeled and could not lock (as the attached photo shows).Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.The product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that the head of the dxtend screw lock d4.5x42mm has fractured some of the tabs, which would lead with assembling issues.No other anomalies were noted.With information provided, a specific root cause cannot be established.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences during the surgical process.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device 5638487 number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the dxtend screw lock d4.5x42mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 5638487 number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Added: d4 (expiration date), h4.Corrected: d4 (primary udi number).

Brand Name
DXTEND SCREW LOCK D4.5X42MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23995871
Report Number1818910-2026-00339
Device Sequence Number10523357
Product Code HSD
UDI-Device Identifier10603295027867
UDI-Public(01)10603295027867(17)281031(10)5638487
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130790042
Device Lot Number5638487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown